What gets me through

Another teen devastated by a fluoroquinolones. When is this going to stop??

CIPRO...A RX FOR DISASTER

My name is Catherine.  I am a sophomore at Christopher Newport University, in Newport News, VA.  Until the summer of 2016, I was a healthy, active college girl, and maybe just a little klutzy. I love to be outside, hang with my friends, worship, and have been working hard toward my undergraduate degree, to reach my goal of being, of all things, a Pharmacist.  Cipro, an anti-biotic known as a Fluoroquinolone, has derailed me, in many ways. Physically, emotionally, academically, socially…The irony is not lost on me.

This is my story…

* * * * * * * * * * * *

Although I may appear fine, I am not. Nothing going on inside of my body, and sometimes on the outside, is fine. Rather, it is like an active volcano, with daily eruptions of hot lava surging through me.

Imagine your mom walking in and finding you on the bathroom floor…

View original post 430 more words

3 thoughts on “What gets me through

  1. DAMN IT! DAMN IT! DAMN IT! This has got to stop! Millions have been injured and yet it remains the medical community’s best kept secret.
    I am so sorry this happened to you. I hope when you get well you take the knowledge you have and work with integrative medical practitioners. I avoid all pharmaceuticals like the plague now. I take one for low thyroid, and would quit that if I thought I could. Pharmaceuticals for the most part treat only symptoms not root causes. They are the 4th leading cause of death in this country, where we are over medicated, and one of the least healthy nations, thanks to big pharma and its greed.

  2. I am so sorry my sweet girl. I know Nd love Jesus too. I had to be 9n levoquin for 17 days. I had mild symptoms but got worse after taking fluconazole ant fungal. I’ve had brain fog, feel feverish, head ache, head pressure high bp. Heart racing. I use ladycare a device used for menopause that is a magnet worn on the underwear. It helps the CNC and I take magnesium, b vits gluthione, lecthicin and PQQ. So far it helps a lot. Only drawback for me is I have to watch my blood sugar as it goes too low quickly. So sorry you got so hurt by this. I pray you get a full recovery. In Christ Scianna

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s